# SDR R61A20110214

- Difficulty date: August 8, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 9,019 hours, 7,266 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 10021664
- Part serial: 200312110
- Condition: Defective
- Location: Bleed Air Sys
- Part time: 10,240 hours, 8,062 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED BLEED 2 FAIL ON CLIMBOUT WITH BLEED 1 ALREADY ON MEL.  CREW DECLARED AN EMEREGENCY AND LANDED WITHOUT INCIDENT IN CLT.  MAINTENACE REPLACED THE ENGINE 2 FAN AIR VALVE IAW WITH EMB AMM, PERFORMED ENGINE RUNS AND OPERATIONAL CHECKS, ALL CHECKS GOOD.
